Over-medicated

Discussion in 'Rants, Musings and Ideas' started by Petal, Oct 21, 2010.

  1. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    That's kinda funny because I used to have the opposite problem, I'm on 5 different medications now and they're just making me exhausted . They're probably too strong for my weight.My body feels constantly under pressure. I have other problems going on in my life and don't need anything else to add to it. :( Not sure where I'm even going with this lol I just want to sleep,sleep and sleep! After a very recent attempt I haven't been doing great, my mind and body feel worn out. Spent countless hours arguing with family and doctors, I want to switch my brain off for a while. :mellow:
     
  2. WildCherry

    WildCherry Staff Member ADMIN

    Ugh, I know the feeling of wanting to switch off your brain. Sometimes I wish mine came with an "off" switch. :hug:
    Can you talk to your docs about all the meds, see if they think you're on too much?
     
  3. Domo

    Domo Well-Known Member

    Try and work with your psych to come off one at a time to see which is giving you this side effect.

    Make sure you are closely monitored though. Last time i went through a med change i ended up in hospital :eek:hmy:

    Lynn :hug:
     
  4. morning rush

    morning rush Well-Known Member

    yeah I think mine are making me sleep waaaaaay too much, I told my psy who went hmm...I will write your prescription and do you want to leave by the front or the side....that's how helpful the fucker was....
     
  5. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    I have an appt soon, if I can find the energy to get dressed. Doctor and paramedic (not psych) were already concerned about my med dosages so I'm going to bring it up with the psych today. We will probably end up arguing as usual though, she likes to argue. :dry:
    Thanks guys :hug:
     
  6. shades

    shades Staff Alumni

    I remember when I suggested that you might benefit from some meds. Now, it seems you are on too many or too high a dosage so of course I feel like an ass!

    Seriously though, I think there is a happy medium where they will help you and not overwhelm your system. Please let us know what happened with the latest appt. Take care Lynn...
     
  7. twc

    twc Well-Known Member

    5 meds at once is a lot of medication.